Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Having nasal congestion with clear watery discharge, occasional sneezing, some post nasal drip with a slight dry cough, mild headache. Taking omnicef. Cause?

Here are my symptoms: Nasal congestion with clear watery discharge, occasional sneezing , some post nasal drip with a slight dry cough, mild headache mostly on the left side, eye tearing in both eyes but worse on the left, mild pain on the left side of my head when laying on my left side, mild pain above above eyebrow and in the cheek and in front of my left ear. I recently completed 10 days of omnicef for what the doctor thought was a sinus infection. While my symptoms did improve, they have returned a few days after finishing the antibiotic. I am very concerned that this is not a sinus
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  471
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
hi according to ur symtopms this is a sinusitis.
as u have taken antibiotics.
i sugesst taking some decongestant.
also take hot water steam inhalation thrice a day.
still if doesnt regress shoe ENT specialist.
Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor